MAUDE Adverse Event Report: Abbott Medical TactiFlex¿ Ablation Catheter, Sensor Enabled¿; Catheter, Percutaneous, Cardiac Ablation, For Treatment Of Atrial Fibrillation

Abbott Medical TactiFlex¿ Ablation Catheter, Sensor Enabled¿; Catheter, Percutaneous, Cardiac Ablation, For Treatment Of Atrial Fibrillation
Model Number A-TFSE-DF-X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Vascular Dissection (3160)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a pulmonary vein isolation atrial fibrillation procedure, the patient experienced st elevation in the precordial leads after ablating with a tactiflex se catheter.After delivering ablation, two mics of isuprel were administered to try to induce pvc's post-ablation.At this time, the patient began expressing discomfort and chest pain.Fentanyl was administered by anesthesia for the pain.It was noted that no obvious changes were observed, but upon review of the case slight st elevation was noted in some of the precordial leads.During this point of the case, the physician looked at the lv on ice and noted that the septal wall and apex of the left ventricle were no longer contracting.Cath lab physicians were called in and confirmed occlusion near the proximal ostia of the left anterior descending artery with contrast and fluoroscopy.During the cath portion of the procedure, the patient went into ventricular tachycardia and had to be shocked via external defibrillators.Intravascular ultrasound was brought in, and a dissection of the proximal left anterior descending artery was confirmed.A stent was placed, and the patient's septal wall of the left ventricle began contracting again with confirmation on ice.The patient¿s left ventricle apex was still not contracting at the time of case end, but the patient left the lab otherwise in stable condition and was admitted overnight.
 
Additional Manufacturer Narrative
The product's lot number could not be obtained, therefore the primary di number is provided (d4), but full udi information is not available.

Brand Name
TactiFlex¿ Ablation Catheter, Sensor Enabled¿
Common Device Name
Catheter, Percutaneous, Cardiac Ablation, For Treatment Of Atrial Fibrillation
Manufacturer (Section D)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
Abbott Medical, Costa Rica Ltda (AFD)
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50938840
Report Number3008452825-2026-00529
Device Sequence Number13446655
Product Code OAE
UDI-Device Identifier05415067051998
UDI-Public05415067051998
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA-TFSE-DF-X
Device Catalogue NumberA-TFSE-DF-X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale